# SDR ABXA040299

- Difficulty date: August 15, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 58,840 hours, 26,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 375849601
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL END FITTING AT STA 1140, LONGERON 35 LEFT WAS CRACKED.  REPLACED END FITTING IAW DC-9 SRM 51-1-20D.
